Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am facing gastritis and abnormal relaxation of sphincter since last year and i need to increase my weight also.what should i do ?

I am already taking rabeprazol 20mg twice a day and i am not a smoker...Sometimes i take fatty meals only to increase my weight. I had an upper GI endoscopy a year before and found the presence of gastritis and abnormal relaxation of sphincter ....For my height, i need to have 66kg but i have 57kg only....whenever i eat i feel gas expelling through me out
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello and welcome to healthcare forum.
In the medical treatment of gastro esophagial reflux disease alonge with rabeprazole, it is better to add domperidone or itopride, which will decrease the reflux.
Definative treatment for this condition is surgery, so if you want to get rid of this condition then you have to undergo surgery.
I hope i have answered your query.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor